# SDR ASAA2015082813049

- Difficulty date: August 28, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 24,279 hours, 7,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 147A82021
- Condition: Gouged
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT FWD UPPER DOOR STOP FITTING GOUGED, NR G556189 WRITTEN TO CHECK DOOR ADJUSTMENT.  ACFT GROUNDED.  R & R STOP FITTING IAW AMM 52-13-01 AND DWG 144A8101 REV A ADJUSTMENT CHECK ACCOMPLISHED ON CARD NR NRG556189 DOT REMOVED.
